Hi I’m just on herceptin and pejita, finished chemo and I’m experiencing terrible sinusy runny nose constantly. Anyone any suggestion as to what will help with this please?
Hi MiSs independent - Happy Independence Day (ironic I know)
A runny nose and/or very slight nosebleeds are listed as common side effects of Herceptin; something not helped by the lack of nasal hair thanks to the chemo.
There are several things you can try to see if they help dry it out - an over the counter sinus medication, anti-histamine like Piriton etc or a saline nasal spray.
Best option is to contact your oncology dept and ask if there is something they recommend you can have that doesn't create issues with your ongoing treatments.
Hopefully someone else who has also had this can let you know what worked best for them ?
Take care, G n' J
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007